Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 59, NWS Corpus Christi, TX

October 15, 20214 counties in Texas

NWS Corpus Christi, TX issued this river flood warning at Oct 15, 2021, 9:56 AM CDT for 4 counties in Texas. It took effect at Oct 17, 2021, 7:40 AM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Oct 15, 2021, 9:56 AM CDT (14:56 UTC)
In effect from
Oct 17, 2021, 7:40 AM CDT
Expired
Oct 19, 2021, 7:18 PM CDT
In force
60 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Goliad (GLIT2). The gauge peaked at 28.47 ft at Oct 18, 2021, 12:00 PM CDT.

actionminormoderate10203010/1510/1610/1710/1810/1910/2010/21
Action stage
15 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08188500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

571 
WGUS44 KCRP 151456
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
956 AM CDT Fri Oct 15 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-160600-
/O.NEW.KCRP.FL.W.0059.211017T2200Z-211020T0000Z/
/GLIT2.1.ER.211017T2200Z.211018T1200Z.211019T0508Z.NO/
956 AM CDT Fri Oct 15 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the San Antonio River At Goliad.
* From Sunday afternoon to Tuesday evening.
* At 9:00 AM CDT Friday the stage was 14.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday 
  afternoon and crest around 27.0 feet Monday morning. The river is 
  then expected to fall below flood stage Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water 
  in the lowest areas of Goliad State Park. Livestock below Goliad 
  to the Guadalupe River confluence are cut off and potentially 
  drown.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

San Antonio River
Goliad            25.0  14.4  Fri 9 am    20.5  23.1  27.0  22.7  8.9





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

CB
11 follow-up statements
360 
WGUS84 KCRP 160238
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
938 PM CDT Fri Oct 15 2021

...The Flood Warning is extended for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-161745-
/O.EXT.KCRP.FL.W.0059.211017T1630Z-211020T0024Z/
/GLIT2.1.ER.211017T1630Z.211018T1800Z.211019T0824Z.NO/
938 PM CDT Fri Oct 15 2021

...The Flood Warning is now in effect until Tuesday evening...

The Flood Warning continues for
  the San Antonio River At Goliad.
* From Sunday morning to Tuesday evening.
* At 9:00 PM CDT Friday the stage was 18.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday 
  afternoon and crest around 27.0 feet Monday morning. The river is 
  then expected to fall below flood stage Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water 
  in the lowest areas of Goliad State Park. Livestock below Goliad 
  to the Guadalupe River confluence are cut off and potentially 
  drown.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed

San Antonio River
Goliad            25.0  18.9  Fri 9 pm    23.0  26.0  26.6  19.3  7.1





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

JCP
216 
WGUS84 KCRP 161428
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
928 AM CDT Sat Oct 16 2021

...The Flood Warning is extended for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-170530-
/O.EXT.KCRP.FL.W.0059.211017T1240Z-211020T0236Z/
/GLIT2.1.ER.211017T1240Z.211018T1800Z.211019T0636Z.NO/
928 AM CDT Sat Oct 16 2021

...The Flood Warning is now in effect until late Tuesday evening...

The Flood Warning continues for
  the San Antonio River At Goliad.
* From Sunday morning to late Tuesday evening.
* At 9:00 AM CDT Saturday the stage was 22.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Sunday morning and crest around 27.0 feet Monday morning. The 
  river is then expected to fall below flood stage Tuesday morning.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

San Antonio River
Goliad            25.0  22.6  Sat 9 am    24.9  27.1  24.1  10.4  5.7





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

CB
643 
WGUS84 KCRP 170046
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
746 PM CDT Sat Oct 16 2021

...The Flood Warning is extended for the following river in Texas...

   San Antonio River at Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-171530-
/O.EXT.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
746 PM CDT Sat Oct 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT, Saturday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning, 
  then begin a slow fall, dropping below flood stage Tuesday morning.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

San Antonio River
Goliad            25.0  24.5  Sat 7 pm    27.1  27.0  21.2  10.6  8.3





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$
682 
WGUS84 KCRP 170107
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
807 PM CDT Sat Oct 16 2021

...The Flood Warning continues for the following river in Texas...

   San Antonio River at Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-171545-
/O.CON.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
807 PM CDT Sat Oct 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT Saturday, the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning, 
  then begin a slow fall, dropping below flood stage Tuesday morning.
* Minor low land flooding occurs, with water in the lowest areas of 
  Goliad State Park. Livestock below Goliad to the Guadalupe River 
  confluence are cut off, and could drown.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

San Antonio River
Goliad            25.0  24.5  Sat 7 pm    27.1  27.0  21.2  10.6  8.3





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$
449 
WGUS84 KCRP 170115
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
815 PM CDT Sat Oct 16 2021

...The Flood Warning continues for the following river in Texas...

   San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-171615-
/O.CON.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
815 PM CDT Sat Oct 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT Saturday, the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning, 
  then begin a slow fall, dropping below flood stage Tuesday morning.
* Impacts...Minor low land flooding occurs, with water in the lowest 
  areas of Goliad State Park. Livestock below Goliad to the 
  Guadalupe River confluence are cut off, and could drown.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu

San Antonio River
Goliad            25.0  24.5  Sat 7 pm    27.1  27.0  21.2  10.6  8.3





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$
579 
WGUS84 KCRP 171355
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
855 AM CDT Sun Oct 17 2021

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-180500-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T1200Z.211019T1218Z.NO/
855 AM CDT Sun Oct 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* Until further notice.
* At 7:00 AM CDT Sunday the stage was 26.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise into the minor flood 
  stage overnight. It is expected to crest around 28.3 feet tomorrow 
  morning. It will then fall below flood stage Tuesday morning.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering 
  much of camping area at Goliad State Park.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

San Antonio River
Goliad            25.0  26.2  Sun 7 am    28.3  25.1  15.2  8.8   8.1





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

ADAMS
846 
WGUS84 KCRP 180043
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
743 PM CDT Sun Oct 17 2021

...The Flood Warning continues for the following river in Texas...

   San Antonio River at Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-181545-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T1200Z.211019T0615Z.NO/
743 PM CDT Sun Oct 17 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* Until further notice.
* At 7:00 PM CDT Sunday, the stage was 27.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 28.3 feet Monday morning, 
  then begin to fall Monday afternoon, dropping below flood stage 
  early Tuesday morning.
* Impact...At 30.0 feet, moderate lowland flooding occurs, covering 
  much of camping area at Goliad State Park.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

San Antonio River
Goliad            25.0  27.6  Sun 7 pm    26.7  17.1  7.8   6.8   6.4





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$
253 
WGUS84 KCRP 181321
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
821 AM CDT Mon Oct 18 2021

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-190430-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T0430Z.211019T0742Z.NO/
821 AM CDT Mon Oct 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* Until further notice.
* At 8:00 AM CDT Monday the stage was 26.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is falling. It will fall 
  below flood stage early Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water 
  in the lowest areas of Goliad State Park. Livestock below Goliad 
  to the Guadalupe River confluence are cut off and potentially 
  drown.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Tue   Wed   Thu   Fri   Sat

San Antonio River
Goliad            25.0  26.5  Mon 8 am    24.0  13.4  8.1   6.8   6.1





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

TE
674 
WGUS84 KCRP 190033
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
733 PM CDT Mon Oct 18 2021

...The Flood Warning continues for the following river in Texas...

   San Antonio River at Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

For the San Antonio River...including Goliad...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-191515-
/O.EXT.KCRP.FL.W.0059.000000T0000Z-211020T0044Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.211019T0939Z.NO/
733 PM CDT Mon Oct 18 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the San Antonio River At Goliad.
* Until tomorrow evening.
* At 7:00 PM CDT Monday, the stage was 27.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will drop below flood stage early Tuesday 
  morning, with a continued fall through the week.
* Impact...At 30.0 feet, moderate lowland flooding occurs, covering 
  much of camping area at Goliad State Park.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed               Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Tue   Wed   Thu   Fri  Sat

San Antonio River
Goliad            25.0  27.9  Mon 7 pm    16.4  6.1   4.5   4.5  4.5





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$
667 
WGUS84 KCRP 191355
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
855 AM CDT Tue Oct 19 2021

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River At Goliad affecting Refugio, Calhoun, Goliad 
  and Victoria Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC057-175-391-469-200045-
/O.CON.KCRP.FL.W.0059.000000T0000Z-211020T0044Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.211019T0903Z.NO/
855 AM CDT Tue Oct 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Antonio River At Goliad.
* Until this evening.
* At 8:00 AM CDT Tuesday the stage was 22.5 feet.
* Flood stage is 25.0 feet.
* No flooding is currently forecast.
* Forecast...The river has fallen below flood stage, however it will 
  remain at caution levels through this afternoon. The river is 
  expected to fall below caution tonight.
* Impact...At 22.0 feet, Flooding begins in the lowest areas of 
  Goliad State Park, with these portions of the park closed.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Wed   Thu   Fri   Sat   Sun

San Antonio River
Goliad            25.0  22.5  Tue 8 am    10.1  5.6   4.9   4.9   4.8





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

TE
003 
WGUS84 KCRP 200018
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
718 PM CDT Tue Oct 19 2021

...The Flood Warning is cancelled for the following river in Texas...

   San Antonio River at Goliad affecting Refugio, Calhoun, Goliad 
   and Victoria Counties.

TXC057-175-391-469-200130-
/O.CAN.KCRP.FL.W.0059.000000T0000Z-211020T0018Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.000000T0000Z.NO/
718 PM CDT Tue Oct 19 2021

...The Flood Warning for the San Antonio River At Goliad has been 
cancelled...

The Flood Warning is cancelled for
  the San Antonio River At Goliad.
* At 7:00 PM CDT Tuesday, the stage was 13.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is below caution and action stage. Therefore, 
  this is the last statement for this event.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 pm)
Location          Stg   Stg   Day/Time    Wed   Thu   Fri   Sat   Sun

San Antonio River
Goliad            25.0  13.9  Tue 7 pm    7.5   5.6   5.2   5.0   4.8





&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Oct 15, 6:44 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Oct 15, 6:44 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
644 AM CDT Fri Oct 15 2021

.AVIATION...

BR/FG currently and expected across all sites this morning
resulting in MVFR/IFR conditions. Conditions expected to improve
by late morning and back to VFR early this afternoon. As a cold
front moves through today visibilities could be impacted as some
isolated showers and thunderstorms are possible from this evening
into late tonight. Have included TSRA for COT and VCSH for VCT but
not confident enough for other sites with coverage. Winds still
expecting to shift out of the north and gust this evening with
passage of the front. Otherwise, expecting mostly VFR conditions
through the end of the period.

&&

.PREV DISCUSSION... /Issued 529 AM CDT Fri Oct 15 2021/

UPDATED DISCUSSION AND MARINE SECTION...

Tides have fallen below criteria and the PETSS and ETSS guidance
reflect that levels should remain below 2 ft MSL. Have allowed the
Coastal Flood Advisory to expire.

PREV DISCUSSION... /Issued 418 AM CDT Fri Oct 15 2021/

SHORT TERM (Today through Saturday)...

The synoptic pattern includes an high South of TX stretching
northeast over the Gulf of Mexico with a mid-level trough digging
across the Plains. As the Trough progresses eastward a cold front
will surge south reaching our CWA Friday late afternoon/evening and
the coast late Friday.

Some patchy fog is expected to develop across the Coastal Plains and
Victoria Crossroads area this morning. Isolated showers and
thunderstorms are possible throughout the day today ahead and along
the front with activity tapering off late this evening. A pre-
frontal wind shift to the north will increase and become gusty
(20-30 mph) behind the front. The increased winds will elevate
fire weather concerns but the limiting factor here is fuels are
not as dry as a few days ago thanks to the recent rainfall.

Afternoon highs today are expected to be in the 90s with about a 20
degree cooldown tomorrow afternoon in the much drier air (PWATS
< 0.50") that will settle in behind the front.

LONG TERM (Saturday Night through Thursday)...

Surface high pressure drifts across the region late in the
weekend with quiet weather anticipated. A mid level shortwave will
push across on Sunday, but moisture levels will be low enough to
preclude any associated convection. By early in the week, the
ridge shifts west with onshore flow returning. Surface moisture
comes back fairly rapidly, but deeper moisture is slower to
return. Mid/upper level ridging will be in place early in the
week, but we'll start to see some weaknesses in that ridge by the
later half of the week. This will allow for slight chance
PoPs...right now, it looks like this should remain confined to
right along the coast, unless the deep moisture gets farther
inland.

Below normal temperatures continue on Sunday, but will gradually
increase increase through the week, back above normal by mid-week.
After a couple of nights in the 50s, low temps will also gradually
increase through the week.

MARINE...

Generally weak onshore flow will continue today ahead of an
approaching cold front. Isolated showers and thunderstorms can be
expected today before the front moves over the waters this
evening. Strong to very strong northerly winds will develop in the
wake of the front with Small Craft Advisory conditions from
Friday night through Saturday. Offshore flow gradually subsides
beginning Saturday night. Onshore flow will develop by early next
week and light to moderate levels.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    90  61  76  55  76  /  20  20   0   0   0
Victoria          90  57  76  51  75  /  30  10   0   0   0
Laredo            92  62  78  57  78  /  20  20   0   0   0
Alice             92  60  78  51  78  /  20  20   0   0   0
Rockport          89  63  77  59  77  /  20  20   0   0   0
Cotulla           92  59  78  54  79  /  30  10   0   0   0
Kingsville        91  61  76  53  77  /  20  30   0   0   0
Navy Corpus       88  66  76  63  76  /  20  20   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

BF/80...AVIATION
Hazardous weather outlook, Oct 15, 4:47 AM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
447 AM CDT Fri Oct 15 2021

TXZ229>234-239>247-342>347-442-443-447-161000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
447 AM CDT Fri Oct 15 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated thunderstorms are expected today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Low humidity levels and moderate northerly winds may result in an
elevated fire danger east on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-161000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
447 AM CDT Fri Oct 15 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Small Craft Advisory conditions are expected tonight.

Isolated thunderstorms are expected today and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small craft advisory conditions are likely Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

PH/BF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 10:09 AM CDTGale WarningCRP27 hr
Oct 15, 10:10 AM CDTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio24 hr
Oct 15, 2:30 PM CDTSpecial Weather StatementCRPJim Hogg30 min
Oct 15, 3:50 PM CDTSpecial Weather StatementCRPDuval, Jim Wells40 min
Oct 15, 5:01 PM CDTSpecial Weather StatementCRPMcMullen44 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.